Cookies?
Library Header Image
LSE Research Online LSE Library Services

Two liberalisms

Simpson, Gerry (2001) Two liberalisms. European Journal of International Law, 12 (3). pp. 537-572. ISSN 0938-5428

Full text not available from this repository.

Item Type: Article
Official URL: http://ejil.oxfordjournals.org/
Additional Information: © 2001 European Journal of International Law
Library of Congress subject classification: K Law > K Law (General)
Sets: Departments > Law
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 17 Nov 2008 15:20
URL: http://eprints.lse.ac.uk/18581/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only